MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE BFLEX 5.8 BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)

VERATHON MEDICAL ULC GLIDESCOPE BFLEX 5.8 BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number 0570-0381
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer declined the option to have their glidescope bflex 5.8 bronchoscope returned to verathon for evaluation.Since the device was not returned, the root cause could not be determined.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
The customer reported that during a patient procedure, using a glidescope bflex 5.8 bronchoscope, when attempting to withdraw the bronchoscope from a 7.5mm et tube, the customer felt resistance.The customer pulled harder causing the tip of the bronchoscope to get stuck and break off inside the et tube.The et tube was removed and replaced without further incident.No harm to the patient or user was reported.

Brand Name
GLIDESCOPE BFLEX 5.8 BRONCHOSCOPE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
MDR Report Key12698978
Report Number9615393-2021-00317
Device Sequence Number11726398
Product Code EOQ
UDI-Device Identifier00879123006400
UDI-Public(01)00879123006400(10)FT213700(17)220910
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K191948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2022
Device Model Number0570-0381
Device Catalogue Number0570-0397
Device Lot NumberFT213700
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Initial Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1